| Catalog Number |
5MAXACE068KIT |
| Medical Device Problem Code |
Kinked (1339)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Results: the tubing tray was still attached to the rest of the penumbra system ace 68 hi-flow kit packaging.The penumbra system ace 68 reperfusion catheter (ace 68) was fractured approximately 58.0 cm from the hub.Conclusions: evaluation of the returned device revealed that it was fractured.This type of damage may occur if an attempt is made to withdraw the ace 68 from the packaging shell prior to removing the tubing tray.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a thrombectomy procedure, the penumbra system ace 68 reperfusion catheter (ace 68) kinked upon removal from the packaging of the penumbra system ace 68 hi-flow kit (kit).The ace 68 became kinked prior to use and therefore, was not used for the procedure.The procedure was completed using a new ace 68.